# SDR GTIA2018101502893

- Difficulty date: October 13, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 45,098 hours, 20,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AT FR 3-4 HAS CRACK AT SLIDING WINDOW SIDE POST RAF01 242927102 OPENED-REVIEWED EO 5311-1857 AND HAS BEEN ACCOMPLISHED.
